# SDR SWAA2022082232675

- Difficulty date: July 22, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19L WL193. MARKED / [01] PRIOR TO REMOVAL;FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02 STEP#9.  REMOVED GUSSET CRACKED AT BS500D;STR 19L;WL 193 AT FWD CARGO BAY;IAW SRM 51-40-02.  LOCATED AND DRILLED NEW GUSSET WITH P/N 143A9481-6;LOT#1480476-3;IAW SRM 51-40-05 AND DWG#143A7902.OK TO INSTALL.;[02] VERIFIED CORRECTIVE ACTION 1 OK TO INSTALL GIVEN.;[03] INSTALLED NEW GUSSET AT BS 500D;STR 19L;WL193 AT FWD CARGO BAY;IAW SRM51-40-02 AND DWG#143A7902.ALL MAINTENANCE ACTIONS ARE COMPLETE REQUIRE FINAL BUY OFF.;[04] INSPECTION COMPLETE;[05] INSPECTION COMPLETE; VERIFIED MEASUREMENT TABLE
